RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 20, Number 1  


Improved Buchberger's algorithm
S. V. Agievich
3
Spectral properties of discrete weighted shift operators
A. B. Antonevich, A. A. Akhmatova
14
An approach to the Lebesgue integral by means of outer integral norm
V. I. Bakhtin
22
Stability of lexicographical investment problem with Wald's maximin criteria
V. A. Emelichev, V. V. Korotkov
33
Tangential vectors for sets defined with systems of equations
P. P. Zabreiko
42
Modular estimates in orlicz spaces and Hammerstein operator equations
P. P. Zabreiko, A. V. Lebedev
50
Computation of the biclique partition number for graphs with specific blocks
V. V. Lepin, O. I. Duginov
60
Relaxation of the famous $NP$-complete polar graphs recognition problem leading to the fast polynomial-time algorithm
R. A. Petrovich
74
Classification of symbols of three-dimensional vector distributions of infinite type
O. Yu. Radko
83
The distribution of the resultants of products of integer polynomials
O. V. Rykova
96
On the convergence of Ulm's method for equations with regularly smooth operators
A. N. Tanyhina
104
Труды Института математики
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020